# SDR DALA2020120403967

- Difficulty date: November 25, 2020
- Submitted: December 4, 2020
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 82,789 hours, 37,645 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: No Test
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW DOOR DAMPER AT DOOR 831 AT FWD GALLEY AREA FAILED TEST.  CORRECTIVE ACTION: REPLACED DOOR DAMPER AT DOOR 831 FWD GALLEY AREA.  OK FOR SERVICE.
